On generalized logarithmic methods of summation

Kwee, B. (1971) On generalized logarithmic methods of summation. Journal of Mathematical Analysis and Applications, 35 (1). pp. 83-89. ISSN 0022-247X, DOI https://doi.org/10.1016/0022-247X(71)90237-X.

Full text not available from this repository.
Official URL: https://doi.org/10.1016/0022-247X(71)90237-X


[No abstract available]

Item Type: Article
Uncontrolled Keywords: Logarithmic methods; summation
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 06 Apr 2021 02:14
Last Modified: 06 Apr 2021 02:14
URI: http://eprints.um.edu.my/id/eprint/25817

Actions (login required)

View Item View Item